1mg, best e pharmacy in India
Rs. 34.28


(60 ML syrup in bottle)
Product Details
Coldciz-AF Syrup is used in the treatment of Cough, Sneezing, and Runny nose and it contains Phenylephrine - 5mg, and Sodium Citrate - 60 mg.

Role of key ingredients:
Phenylephrine works as a decongestant by shrinking blood vessels in the nasal passages. It gives relief from nasal congestion due to flu, colds, and hay fever.
Sodium citrate works as a mucolytic agent, which helps in breaking down mucus so that cough up phlegm becomes easier.
Coldciz-AF Syrup treats common cold, sneezing, coughing, runny or blocked nose, watery red eyes, and flu. It also helps in decongestion of blocked nose and also treats symptoms of hay fever.

Directions of use:
Take one teaspoonful of Coldciz-AF Syrup orally twice a day.

Use under medical supervision.


Content on this page was last updated on 18 January, 2015, by Dr. Varun Gupta (MD Pharmacology)